# SDR USAA20110419EM023

- Difficulty date: April 17, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8001901
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 1888, PHL - BOS - AFTER TAKEOFF THE LANDING GEAR WOULD NOT RETRACT.  LEVER WOULD NOT MOVE OUT OF THE DOWN POSITION.  AT ROLL OUT THERE WERE THREE EICAS MESSAGES; ENGINE 1 AND 2 NO DISPATCH, AND FLIGHT CONTROL NO DISPATCH.  ALL FUNCTIONS OF WEIGHT ON WHEELS SWITCH WORKED NORMALLY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR "A" SYSTEM SENSOR PER TASK 32-62-03.
